Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/14520
Title: Замечания к теореме Скотта и Уолла
Authors: Бородин, Виталий Алексеевич
Keywords: параболическая теорема
непрерывная дробь
параболічна теорема
безперервна дріб
parabolic theorem
continued fraction
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 1985
Citation: Бородин, В. А. Замечания к теореме Скотта и Уолла / В. А. Бородин // Украинский математический журнал. – Наукова думка, 1985. – Т. 37. – С. 360-361.
Abstract: В работе рассматриваются сходимости непрерывных дробей с частными знаменателями равными еденице.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/14520
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
2.pdf80 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.